Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Having medicines for lower blood sugar, almost had a mental breakdown. Taking lonazep 1mg. How to check for sugar level?

hello doctor,wanted to know that my husband is having medicines to lower blood sugar since 8 years,but now since a year he refuses to test his sugar levels,i wanted to know that is there any method and some symptoms to check if everything is okay ,how to convince him for regular check-ups. i wanted to mention also that year and a half before he had got into a state of almost mental breakdown bcoz of his health worries only and now he takes lonazep1mg daily that takes care of his mental worries but now he does not want to go to the doctor as he thinks he might go in depression again,please tell me what to do
Asked On : Sun, 6 May 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Increased frequency of micturition (Polyurea), increased frequency of water intake due to thirst (Polydipsia) and decreased resistance are main features of uncontrolled diabetes.
Wish your husband good health,
Answered: Sun, 6 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor